Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 297, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Dec 14, 2009, 8:22 PM CST for Okaloosa County, Santa Rosa County, Florida; Covington County, Escambia County, Alabama. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 14, 2009, 8:22 PM CST (02:22 UTC)
- Expired
- Dec 14, 2009, 9:15 PM CST
- In force
- 53 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Covington County, AL, Escambia County, AL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 84 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 14, 8:34 PM CST | TSTM WND DMG | 2 Se Munson, FL | TREES DOWN ALONG HIGHWAY 4 NEAR MUNSON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.4 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 232 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 440 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 150222
SVRMOB
ALC039-053-FLC091-113-150315-
/O.NEW.KMOB.SV.W.0297.091215T0222Z-091215T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
822 PM CST MON DEC 14 2009
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OKALOOSA COUNTY IN NORTHWEST FLORIDA...
THIS INCLUDES THE CITY OF CRESTVIEW...
NORTHERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
SOUTHERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
EASTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 915 PM CST
* AT 819 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OVER 60
MPH. THESE STORMS WERE ALONG A LINE EXTENDING FROM NEAR BOYKIN
TO 3 MILES SOUTHEAST OF BERRYDALE TO 9 MILES SOUTHWEST OF
ALLENTOWN...AND MOVING EAST AT 35 MPH.
* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
MILTON...PARKER SPRINGS...MUNSON AND MILTON NEAR WHITING FIELD BY
830 PM CST...
BAGDAD...DIXIE AND BRADLEY BY 835 PM CST...
PLEASANT HOME BY 840 PM CST...
WING AND FALCO BY 845 PM CST...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE IN MOBILE AT
AREA CODE 2 5 1...AND THEN 6 3 3 6 4 4 3. OR...YOU MAY CONTACT YOUR
NEAREST LAW ENFORCEMENT AGENCY OR COUNTY EMERGENCY MANAGEMENT...AND
THEY WILL RELAY YOUR REPORT.
LAT...LON 3101 8619 3099 8621 3098 8638 3076 8638
3048 8652 3065 8726 3068 8726 3088 8709
3127 8692 3126 8677 3121 8677 3119 8673
3120 8671 3125 8670 3116 8620
TIME...MOT...LOC 0221Z 282DEG 32KT 3118 8683 3086 8698
3069 8715
$$2 follow-up statements
000
WWUS54 KMOB 150239
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
839 PM CST MON DEC 14 2009
ALC039-053-FLC091-113-150315-
/O.CON.KMOB.SV.W.0297.000000T0000Z-091215T0315Z/
ESCAMBIA AL-COVINGTON AL-OKALOOSA FL-SANTA ROSA FL-
839 PM CST MON DEC 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CST
FOR NORTHERN SANTA ROSA...OKALOOSA...SOUTHERN COVINGTON AND EASTERN
ESCAMBIA COUNTIES...
AT 837 PM CST...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
OVER 60 MPH. THESE STORMS WERE ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF DIXIE TO PARKER SPRINGS TO MUNSON TO HAROLD TO
MILTON...MOVING EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BRADLEY AND MILTON BY 845 PM CST...
PLEASANT HOME BY 850 PM CST...
HAROLD...GOOD HOPE AND ESCAMBIA FARMS BY 855 PM CST...
WING...FALCO...GALLIVER AND CANNON TOWN BY 900 PM CST...
REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE IN MOBILE AT
AREA CODE 2 5 1...AND THEN 6 3 3 6 4 4 3. OR...YOU MAY CONTACT YOUR
NEAREST LAW ENFORCEMENT AGENCY OR COUNTY EMERGENCY MANAGEMENT...AND
THEY WILL RELAY YOUR REPORT.
TO REPORT ANY TORNADOES...FUNNEL CLOUDS...OR OTHER HAZARDOUS WEATHER
OBSERVATIONS TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1
8 7 7 6 3 3 6 7 7 2.
LAT...LON 3099 8621 3098 8638 3076 8638 3048 8652
3064 8717 3084 8697 3106 8689 3126 8679
3123 8677 3121 8677 3119 8673 3120 8671
3125 8670 3116 8620 3101 8619
TIME...MOT...LOC 0239Z 276DEG 25KT 3124 8668 3109 8678
3098 8678 3089 8684 3072 8690 3062 8710
$$000
WWUS54 KMOB 150306
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
906 PM CST MON DEC 14 2009
ALC053-150313-
/O.CAN.KMOB.SV.W.0297.000000T0000Z-091215T0315Z/
ESCAMBIA AL-
906 PM CST MON DEC 14 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ESCAMBIA COUNTY IS
CANCELLED...
TO REPORT ANY TORNADOES...FUNNEL CLOUDS...OR OTHER HAZARDOUS WEATHER
OBSERVATIONS TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1
8 7 7 6 3 3 6 7 7 2.
LAT...LON 3099 8621 3098 8638 3076 8638 3048 8652
3057 8688 3073 8680 3092 8667 3101 8668
3124 8665 3116 8620 3101 8619
TIME...MOT...LOC 0303Z 278DEG 54KT 3119 8632 3112 8639
3099 8636 3084 8643 3068 8655 3057 8660
3054 8666
$$
ALC039-FLC091-113-150315-
/O.CON.KMOB.SV.W.0297.000000T0000Z-091215T0315Z/
COVINGTON AL-OKALOOSA FL-SANTA ROSA FL-
906 PM CST MON DEC 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CST
FOR EAST CENTRAL SANTA ROSA...OKALOOSA AND SOUTHERN COVINGTON
COUNTIES...
AT 853 PM CST... A LINE OF SEVERE THUNDERSTORMS EXTENDED FROM RED
OAK TO PLEASANT HOME TO PEADEN TO GALLIVER TO 14 MILES SOUTHWEST OF
GALLIVER...MOVING EAST AT 60 MPH.
SEVERE THUNDERSTORMS WILL MOVE ACROSS...
SOUTH CENTRAL COVINGTON COUNTY AND PORTIONS OF EASTERN OKALOOSA
COUNTIES THROUGH 915 PM.
TO REPORT SEVERE WEATHER OBSERVATIONS TO YOUR NATIONAL WEATHER
SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE IN MOBILE AT
AREA CODE 2 5 1...AND THEN 6 3 3 6 4 4 3. OR...YOU MAY CONTACT YOUR
NEAREST LAW ENFORCEMENT AGENCY OR COUNTY EMERGENCY MANAGEMENT...AND
THEY WILL RELAY YOUR REPORT.
TO REPORT ANY TORNADOES...FUNNEL CLOUDS...OR OTHER HAZARDOUS WEATHER
OBSERVATIONS TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1
8 7 7 6 3 3 6 7 7 2.
LAT...LON 3099 8621 3098 8638 3076 8638 3048 8652
3057 8688 3073 8680 3092 8667 3101 8668
3124 8665 3116 8620 3101 8619
TIME...MOT...LOC 0303Z 278DEG 54KT 3119 8632 3112 8639
3099 8636 3084 8643 3068 8655 3057 8660
3054 8666
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 14, 3:10 PM CST, 5 hours 12 minutes earlier.
Area forecast discussion, Dec 14, 3:10 PM CST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
310 PM CST MON DEC 14 2009
.SHORT TERM...(TONIGHT THROUGH WEDNESDAY)...WET PATTERN WILL
CONTINUE THROUGH TUESDAY AS A COLD FRONT SLOWLY APPROACHES THE AREA.
THE WARM FRONT HAS NOW LIFTED NORTH OF THE AREA WITH MOST OBS IN
SOUTHWEST ALABAMA INDICATING TEMPERATURES AND DEWPOINTS IN THE LOW
70S. LIGHT SOUTHERLY FLOW WILL CONTINUE TO PUMP MOISTURE INTO THE
AREA TONIGHT WITH PW VALUES INCREASING TO ABOVE 1.75 INCHES.
DIFFLUENT UPPER FLOW COMBINED WITH SEVERAL UPPER LEVEL DISTURBANCES
MOVING EASTWARD ACROSS THE AREA WILL TAP INTO THE MOIST AIRMASS AND
GENERATE HEAVY RAIN THROUGH TUESDAY MORNING. ANOTHER 2 TO 4 INCHES
OF RAIN IS POSSIBLE AND THIS WILL EASILY CAUSE FLOODING AS THE
GROUND IS ALREADY SATURATED WITH MANY CREEKS AND RIVERS NEAR OR
ABOVE FLOOD STAGE. A FLASH FLOOD WATCH REMAIN IN EFFECT FOR THE
ENTIRE AREA THROUGH TUESDAY AFTERNOON. DENSE FOG WILL ALSO REMAIN A
THREAT PARTICULARLY NEAR THE COAST AND ADJACENT COASTAL WATERS. THE
COLD FRONT WILL FINALLY MOVE ACROSS THE AREA TUESDAY MORNING THROUGH
TUESDAY AFTERNOON BRINGING A MUCH COOLER AND DRIER AIRMASS BACK INTO
THE REGION. THIS WILL RETURN TEMPERATURES BACK TO NEAR NORMAL FOR
THIS TIME OF YEAR FOR TUESDAY NIGHT AND WEDNESDAY. /13
.LONG TERM...(THURSDAY THROUGH SUNDAY)...THE ECMWF AND GFS BOTH
DEVELOP A GULF LOW ON THURSDAY AND MOVE IT EASTWARD ACROSS THE NORTH
CENTRAL GULF THURSDAY AFTERNOON INTO FRIDAY. THE ECMWF IS STRONGER
AND FARTHER TO THE NORTH WITH THIS LOW...WHICH WOULD HAVE MORE OF AN
IMPACT ON OUR AREA. MEANWHILE THE GFS IS WEAKER AND FARTHER TO THE
SOUTH...THUS KEEPING MOST OF THE HEAVIER RAIN SOUTH AND EAST OF THE
GULF COAST. FOR NOW WILL MAINTAIN THE SLIGHT CHANCE POPS IN THE
ONGOING FORECAST FOR THIS TIME PERIOD WITH THE CAVEAT THAT HIGHER
POPS MAY BE NEEDED IF THE ECMWF SOLUTION IS CORRECT. IN THE WAKE OF
THE GULF LOW...A LONGWAVE TROUGH DEEPENS OVER THE EASTERN STATES AND
SENDS A COLDER AND DRIER AIRMASS ACROSS THE CENTRAL GULF COAST FOR
THE WEEKEND INTO EARLY NEXT WEEK. THIS WILL DROP TEMPERATURES TO
BELOW NORMAL WITH SOME LOWS AROUND THE FREEZING MARK FRIDAY AND
SATURDAY NIGHT. /13
&&
.MARINE...WILL KEEP THE DENSE FOG ADVISORY OVER THE BAYS AND NEAR
SHORE WATERS THROUGH TUESDAY MORNING. DONT EXPECT MUCH...IF ANY
IMPROVEMENT UNTIL THE COLD FRONT ARRIVES LATE MORNING TUESDAY. NOT A
LOT OF REPORTS FROM THE MARINE AREA BUT LOCAL WEB CAMS ALONG THE
BEACHES SHOW LOW VISIBILITY. WINDS WILL INCREASE AFTER THE COLD
FRONT AND SHOULD INCREASE TO SMALL CRAFT ADVISORY LEVELS BY TUESDAY
EVENING. FOR NOW WILL JUST MENTION IN SYNOPSIS. ANOTHER LOW PRESSURE
CENTER IS FORECAST TO DEVELOP AND MOVE EAST ACROSS THE NORTH CENTRAL
GULF LATER IN THE WEEK. THIS WILL INTERACT WITH THE SURFACE HIGH
THAT WILL BE MOVING EAST ACROSS THE SOUTHERN STATES FOLLOWING THE
TUESDAY COLD FRONT AND KEEP THE WINDS NORTH TO NORTHEAST AND AROUND
OR ABOVE SMALL CRAFT LEVELS THROUGH THE WEEK. /11
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 61 63 41 62 / 90 90 20 00
PENSACOLA 64 68 46 63 / 90 90 30 05
DESTIN 64 69 48 64 / 70 80 40 05
EVERGREEN 59 62 38 60 / 90 90 20 05
WAYNESBORO 53 57 36 57 / 80 80 10 05
CAMDEN 57 59 37 58 / 90 80 10 05
CRESTVIEW 62 67 45 65 / 80 90 30 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...DENSE FOG ADVISORY UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...AND LOWER MOBILE.
FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FL...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
DENSE FOG ADVISORY UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL SANTA
ROSA.
MS...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...DENSE FOG ADVISORY UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...AND MOBILE BAY.
&&Hazardous weather outlook, Dec 14, 6:00 AM CST, 14 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CST MON DEC 14 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-151200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 600 AM CST MON DEC 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA .DAY ONE...TODAY THROUGH TONIGHT DENSE FOG HAS FORMED OVER THE AREA...WITH VISIBILITIES GENERALLY BELOW ONE HALF MILE. VISIBILITIES WILL SLOWLY BEGIN TO RISE AFTER SUNRISE...GENERALLY RISING ABOVE ONE MILE BY MID TO LATE MORNING. THE FOG WILL LINGER THROUGH THE DAY...BUT VISIBILITIES SHOULD GENERALLY REMAIN ABOVE ONE HALF MILE THE REST OF TODAY AND TONIGHT. RAIN WILL OVERSPREAD THE AREA AS A SYSTEM APPROACHES THE AREA. SOME THUNDERSTORMS WILL MIX IN...BRINGING HEAVIER RAINS TO THE AREA. WITH SOILS ALREADY SATURATED FROM THE WEEKENDS RAINS...THERE IS AN INCREASED RISK OF FLASH FLOODING OVER THE AREA...WITH A FLASH FLOOD WATCH IN EFFECT. A GENERAL TWO TO THREE INCHES OF RAIN ARE EXPECTED TO ACCUMULATE BEGINNING LATER TODAY...LASTING THROUGH TUESDAY. SEVERAL RIVERS IN SOUTHEAST MISSISSIPPI AND WESTERN ALABAMA ARE CURRENT IN FLOOD STAGE...WITH SEVERAL MORE ABOVE ACTION STAGE...AN INDICATION OF NUISANCE FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS WILL LAST INTO TUESDAY...ENDING AS A FRONT CROSSES THE AREA. WHILE SEVERE WEATHER DEVELOPMENT IS NOT EXPECTED...THE ADDITIONAL HEAVY RAIN MAY CREATE ADDITIONAL FLOODING PROBLEMS AND A FLASH FLOOD WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE MARINE AREA CAN BE EXPECTED IN THE WAKE OF THE COLD FRONT LATE TUESDAY THROUGH WEDNESDAY. A RE-ENFORCING FRONT WILL INCREASE WINDS FOR THE WEEKEND...AGAIN CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. WITH MOST AREAS RECEIVING AN ADDITIONAL THREE TO FOUR INCHES OR MORE OF RAIN...MORE RIVERS ARE EXPECTED TO RISE ABOVE ACTION AND FLOODING LEVELS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TONIGHT INTO TUESDAY FOR THE POSSIBILITY OF FLASH FLOODING.
In the hours before
Special weather statement, Dec 14, 5:24 PM CST, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 524 PM CST MON DEC 14 2009 ALZ059-062-150030- ESCAMBIA-UPPER BALDWIN- INCLUDING THE CITIES OF...ATMORE...BREWTON...EAST BREWTON... BAY MINETTE 524 PM CST MON DEC 14 2009 ...STRONG THUNDERSTORMS WILL AFFECT NORTHERN BALDWIN COUNTY AND ESCAMBIA COUNTY ALABAMA THROUGH 630 PM... AT 520 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING ALONG AND JUST SOUTHEAST OF THE INTERSTATE 65 CORRIDOR ACROSS ESCAMBIA COUNTY ALABAMA AND NORTHERN BALDWIN COUNTY. FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE WITH THESE STORMS AS THEY MOVE TO THE NORTHEAST AT 30 MPH. SOME OF THE LOCATIONS AFFECTED INCLUDE... LITTLE ROCK...ATMORE...RABUN...AND STOCKTON. THESE THUNDERSTORMS ARE ALSO PROLIFIC RAINFALL PRODUCERS AND A FLASH FLOOD WARNING IS IN EFFECT FOR THE ABOVE MENTIONED AREAS.
Local storm report, Dec 14, 6:49 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
649 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLOOD 4 WNW NEW AUGUSTA 31.23N 89.10W
12/14/2009 PERRY MS LAW ENFORCEMENT
PERRY COUNTY 911 REPORTED WATER OVER MCKENIZE ROAD JUST
NORTHWEST OF NEW AUGUSTA.
0245 PM TSTM WND DMG 2 SW DOZIER 31.47N 86.39W
12/14/2009 CRENSHAW AL EMERGENCY MNGR
SEVERAL TREES DOWN ON POWER LINES ALONG HWY 29 NEAR THE
COVINGTON AND CRENSHAW COUNTY LINES.
0440 PM FLASH FLOOD 4 ESE BRANTLEY 31.55N 86.20W
12/14/2009 CRENSHAW AL EMERGENCY MNGR
POWELL ROAD CLOSED DUE TO WATER COVERING THE ROADWAY.
0440 PM FLASH FLOOD 5 SW RUTLEDGE 31.68N 86.36W
12/14/2009 CRENSHAW AL EMERGENCY MNGR
SWANNER BRIDGE ROAD CLOSED DUE TO WATER COVERING THE
ROADWAY.
0440 PM FLASH FLOOD 1 SE HIGHLAND HOME 31.94N 86.30W
12/14/2009 CRENSHAW AL EMERGENCY MNGR
MOGNOLIA SHORES ROAD CLOSED DUE TO WATER COVERING THE
ROAD.
0440 PM FLASH FLOOD 7 SSE BRANTLEY 31.49N 86.21W
12/14/2009 CRENSHAW AL EMERGENCY MNGR
LOWER BOZEMAN ROAD CLOSED DUE TO WATER COVERING THE
ROADWAY.
0542 PM FLASH FLOOD 4 ENE BAY MINETTE 30.91N 87.72W
12/14/2009 BALDWIN AL LAW ENFORCEMENT
SEVERAL PORTIONS OF HIGHWAY 31 ARE UNDER WATER.
0542 PM FLASH FLOOD 5 N BAY MINETTE 30.96N 87.79W
12/14/2009 BALDWIN AL LAW ENFORCEMENT
BALDWIN COUNTY SHERIFF REPORTED THAT THE ON RAMPS TO
INTERSTATE 65 ARE UNDER WATER.
0550 PM FLASH FLOOD ATMORE 31.02N 87.49W
12/14/2009 ESCAMBIA AL LAW ENFORCEMENT
ESCAMBIA COUNTY SHERIFF REPORTED WIDESPREAD FLOODING IN
ATMORE. NUMEROUS ROADS ARE FLOODED AND SEVERAL CARS ARE
STRANDED.
0555 PM FLASH FLOOD ANDALUSIA 31.31N 86.48W
12/14/2009 COVINGTON AL EMERGENCY MNGR
WIDESPREAD STREET FLOODING REPORTED IN COVINGTON COUNTY.
SEVERAL ROADS IN THE COUNTY ARE CLOSED DUE TO HIGH WATER.
0640 PM FLASH FLOOD 1 N BREWTON 31.12N 87.07W
12/14/2009 ESCAMBIA AL PUBLIC
WATER COVERS DOUGLAS AVE NEAR DOWNTOWN BREWTON.
&&
KCLocal storm report, Dec 14, 8:06 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
806 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM FLASH FLOOD I65 AND CR 47 31.02N 87.66W
12/14/2009 BALDWIN AL LAW ENFORCEMENT
COUNTY ROAD 47 AT INTERSTATE 65 CLOSED DUE TO HIGH WATER.
0755 PM FLASH FLOOD CROSSROADS 30.83N 87.86W
12/14/2009 BALDWIN AL LAW ENFORCEMENT
HIGHWAY 225 NEAR BRUCE BEVERAGE ROAD CLOSED DUE TO HIGH
WATER ON THE ROAD.
&&
KCLocal storm report, Dec 14, 8:15 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
815 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD 1 W EVERGREEN 31.43N 86.97W
12/14/2009 CONECUH AL LAW ENFORCEMENT
ALABAMA STATE TROOPERS REPORTED HIGH WATER ON HIGHWAY 84
JUST WEST OF EVERGREEN.
&&
KCThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 7:16 PM CST | River Flood Warning | MOB | Escambia, Okaloosa | 68 hr |
| Dec 14, 7:16 PM CST | River Flood Warning | MOB | Escambia | 5 days |
| Dec 14, 7:46 PM CST | River Flood Warning | MOB | Okaloosa | 38 hr |
| Dec 14, 8:36 PM CST | Tornado Warning | MOB | Okaloosa, Santa Rosa | 39 min |
| Dec 14, 9:03 PM CST | Severe Thunderstorm Warning | MOB | Escambia | 27 min |
| Dec 14, 9:14 PM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 31 min |
| Dec 14, 11:23 PM CST | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 3 hr |
| Dec 15, 8:58 AM CST | River Flood Warning | MOB | Okaloosa, Santa Rosa | 14 hr |
| Dec 15, 8:58 AM CST | River Flood Warning | MOB | Okaloosa, Santa Rosa | 4 days |
| Dec 15, 9:22 AM CST | Areal Flood Warning | MOB | Escambia | 8 hr |
| Dec 14, 6:42 PM CST | Flash Flood Warning | MOB | Baldwin | 3 hr |
| Dec 14, 6:49 PM CST | Flash Flood Warning | MOB | Choctaw, Clarke, Escambia, Monroe, Washington, Wilcox | 101 min |
| Dec 14, 6:59 PM CST | Flash Flood Warning | MOB | Choctaw, Clarke, Escambia, Monroe, Washington, Wilcox | 91 min |
| Dec 14, 7:04 PM CST | Flash Flood Warning | MOB | Choctaw, Clarke, Escambia, Monroe, Washington, Wilcox | 86 min |
| Dec 14, 7:09 PM CST | Flash Flood Warning | MOB | Mobile | 3 hr |
| Dec 14, 7:16 PM CST | River Flood Warning | MOB | Covington, Crenshaw, Escambia | 22 hr |
| Dec 14, 7:29 PM CST | Flash Flood Warning | MOB | Conecuh, Escambia | 3 hr |
| Dec 14, 7:43 PM CST | River Flood Warning | MOB | Dallas, Monroe, Wilcox | 3 days |
| Dec 14, 7:51 PM CST | Flash Flood Warning | MOB | Mobile | 3 hr |
| Dec 14, 7:58 PM CST | Flash Flood Warning | MOB | Butler, Covington, Crenshaw | 3 hr |
| Dec 14, 8:47 PM CST | Areal Flood Advisory | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 118 min |
| Dec 14, 8:47 PM CST | River Flood Warning | MOB | Mobile | 25 hr |
| Dec 14, 9:03 PM CST | Special Marine Warning | MOB | 87 min | |
| Dec 14, 9:10 PM CST | Tornado Warning | MOB | Covington | 24 min |
| Dec 14, 9:11 PM CST | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Dec 14, 9:44 PM CST | Flash Flood Warning | MOB | Baldwin | 4 hr |
| Dec 14, 9:51 PM CST | Special Marine Warning | MOB | 39 min | |
| Dec 14, 9:57 PM CST | Flash Flood Warning | MOB | Mobile | 4 hr |
| Dec 14, 10:12 PM CST | Flash Flood Warning | MOB | Conecuh, Escambia | 3 hr |
| Dec 14, 11:01 PM CST | Flash Flood Warning | MOB | Covington | 3 hr |
| Dec 15, 1:18 AM CST | Areal Flood Warning | MOB | Baldwin, Butler, Clarke, Conecuh, Covington, Crenshaw and 4 more | 8 hr |
| Dec 15, 3:17 AM CST | River Flood Warning | MOB | Escambia | 31 hr |
| Dec 15, 3:20 AM CST | Small Craft Advisory | MOB | 5 days | |
| Dec 15, 8:42 AM CST | River Flood Warning | MOB | Baldwin | 14 hr |
| Dec 15, 9:54 AM CST | Flash Flood Warning | MOB | Choctaw, Washington | 50 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.